# SDR FDEA201207302747

- Difficulty date: July 30, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 68,564 hours, 12,263 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING L/E TELSCOPIC DUCT CUTOUT MISREPAIRED.  REPAIRED AS PER SRM 57-  40-01 REPAIR 10 FIGURE 201 REVISION 50.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION   115.
